# SDR UALA2013022601152

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 91,052 hours, 10,939 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 1780-1800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED AREA AT BS 1780-1800 S44R IAW SRM 53-00-01 PER 51-40-08.   DOUBLER AND FILLER MANUFACTURED IAW SRM 53-00-01, TREATED WITH CHEMICAL CONVERSION AND PRIMED.    MAJOR REPAIR.
